# SDR SIMA2018072320006

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 36,556 hours, 32,254 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILNG TO PRESSURIZE NO "CABIN ALT" INDICATION NO "CABIN RATE" INDICATION EMERGNECY DECLARED. R&R CPAM IAW AMM 21-32-01. OPC GOOD. PITOT STATIC LEAK CHECK GOOD.
